advertisement
Question
Posted by: Janine | 2009/06/18

WEIGHT GAIN

Good day!
As a pharmacist, which of the following would you say to be the cause of weight-gain? If all, please list in order of ' Most, less, least'  Thank you
- Hormone Replacement Therapy (Angeliq)
- Anti depressant (Lexamil)
- Sleeping pill (Zopimed)

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImagePharmacist

Hi Janine,

Both Angeliq and Lexamil may affect your weight. Which does more, depends from person to person.

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement